MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH INNOVANCE D-DIMER; FIBRINOGEN AND FIBRIN SPLIT PRODUCTS, ANTIGEN, ANTISERUM, CONTROL

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH INNOVANCE D-DIMER; FIBRINOGEN AND FIBRIN SPLIT PRODUCTS, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 10445981
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the observation of a discordant negative d-dimer patient sample result obtained on patient sample measured with innovance d-dimer on ca-660 instrument compared to repeat testing.The discordant negative result was not reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the discordant result.
 
Additional Manufacturer Narrative
An united states (us) customer contacted a siemens customer care center to report the observation of a false negative d-dimer result on a ca-660 instrument.Service went on site and checked and verified led detector, performed all mechanical alignments, detector, adjusted temperature.Instrument is fully operational.Reagent issues were ruled out based on review of qc which showed recovery within acceptable ranges and no issues were reported with other patient samples.Customer is operational after routine troubleshooting.A product issue was not identified.

Brand Name
INNOVANCE D-DIMER
Common Device Name
FIBRINOGEN AND FIBRIN SPLIT PRODUCTS, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
sandra dastig
emil-von-behring-str. 76
marburg 35041
GM   35041
91729477610
MDR Report Key22355954
Report Number9610806-2025-00024
Device Sequence Number8759413
Product Code DAP
UDI-Device Identifier00842768022814
UDI-Public(01)00842768022814(10)02308(17)251119
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K093626
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2025
Device Catalogue Number10445981
Device Lot Number02308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale